# SDR VTZA95058

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: 8974696
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/MDT - FLT 6496 - DURING CRUISE AT 1420 HRS ON 2-14-95, RT ENGINE EGT GAUGE FAILED.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE BACKSHELL TO THE SOFT HARNESS, PN 8974696, CANNON PLUG LOOSE.  TIGHTENED BACKSHELL AND OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
